MathSciNet Relay Station
MathSciNet bibliographic data
MR213962 (35 #4814) 52.10
Shephard, G. C. The Steiner point of a convex polytope. Canad. J. Math. 18 1966 1294–1300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement